# SDR ABXA9600387

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910142505
- Condition: Cracked
- Location: Fs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE FUSELAGE SKIN AT FORWARD EDGE OF THE FORWARD CARGO COMPARTMENT DOOR JAMB HAD TWO CRACKS AND EXCESSIVE CORROSION BLENDOUTS.  REPAIRED IAW ABX REA D953-13853-MR.
